MathSciNet Relay Station
MathSciNet bibliographic data
MR1473067 42B25 (28A78 51E99)
Wolff, Thomas A Kakeya-type problem for circles. Amer. J. Math. 119 (1997), no. 5, 985–1026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement